MathSciNet Relay Station
MathSciNet bibliographic data
MR2367087 08A30 (06B20 08B99)
Lipparini, Paolo Every $m$-permutable variety satisfies the congruence identity $\alpha\beta_h=\alpha\gamma_h$. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1137–1144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement